# SDR ASOA20161103092

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRAP AND NUT PLATE CHANNEL AT BS 559 BETWEEN RBL 42 AND RBL 27. REMOVED AND INSTALLED NEW STRAP IAW SRM 51-42-06. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
